MathSciNet Relay Station
MathSciNet bibliographic data
MR2162386 (2006b:35178) 35K57 (35B35 35K50 92D25)
Chen, Wenyan; Wang, Mingxin Qualitative analysis of predator-prey models with Beddington-DeAngelis functional response and diffusion. Math. Comput. Modelling 42 (2005), no. 1-2, 31–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement